Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SNB

trouble breathing/chest pains

Recommended Posts

I was allergic to that stuff, but I knew it as soon as I took it. I broke out in the worst rash I've ever had in my life. If you're concerned, call your doc!

Share this post


Link to post
Share on other sites

I believe shortness of breath is one of the side effects you're supposed to watch out for. I'd stop usage and consult your doctor before continuing.

Share this post


Link to post
Share on other sites

I've been taking minocycline for a few months now and my derm just prescribed a stronger dosage. I noticed that two mosquito bites that I had started to get red circles around them and after about a day the circles had grown to be about 2-3 inches in width. I noticed similar reactions the first time I started taking minocycline, such as patches of dry skin, however they went away after a few days. Should I just stick it out and see what happens? Or is it time to say that I may be allergic to minocycline...?

Share this post


Link to post
Share on other sites

I'm taking Doxy, and I've noticed shortness of breath which would last for a few hours. Should I be bothered by it, or is it a normal side effect on taking Doxy?

Share this post


Link to post
Share on other sites

I just started erythromycin and noticed shortness of breath/chest pains..but the chest pain has gone away but I don't know..the shortness of breath is still there sometimes. Is this an allergic reaction or a "harmless side effect". My skins clearing a lot bc. of this antibiotic. :/ It'd suck to quit it.

Share this post


Link to post
Share on other sites

If you're experiencing shortness of breath on any medication, seek medical attention.

Most hospitals have non-emergency lines you can call if you don't feel that the situation warrants an immediate trip to the E.R., but you should call and find out whether you need to be treated regardless.

Better safe than sorry.

Share this post


Link to post
Share on other sites

If I got trouble breathing / chest pains on any tablet, at any time, I would stop immediately and call a doctor. Breathing is kinda serious ya know.

As an aside, I think minocycline should be an absolute last resort antibiotic. And not just because I got intracranial hypertension on it. :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×